# SDR 0600509864

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 64,545 hours, 62,773 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Boot
- Condition: Separated
- Location: Lt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT AT FL350 WITH ANTI-ICE ACTIVATED THE CABIN ALTITUDE STARTED CLIMBING.  COM PROCEDURE COMPLIANCE COULD NOT CORRECT THE CABIN RATE OF CLIMB.  THE RED -CABIN PRESS- WARNING LIGHT ALONG WITH THE -MASTER CAUTION- LIGHT ILLUMINATED SO A RAPID DESCENT WAS INITIATED.  CREW WAS NOT ABLE TO REGAIN CONTROL OF THE CABIN UNTIL 12,000 MSL AND ABOUT THAT TIME THE -FWD ACCESSORY COMP DOOR- WARNING LIGHT ILLUMINATED.  FLIGHT DIVERTED TO JAN AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND A RUBBER BOOT BLOWN OFF AFT OF THE LEFT WATER SEPARATOR AND MEL'D THE LEFT PACK SYSTEM.
